# SDR CALA2025102410473

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N27258
- Make and model: Boeing 737-8
- Aircraft serial: 66593
- Aircraft time: 14,987 hours, 5,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK SMELL IN COCKPIT DURING DESCENT AND LANDING OPS CHECKED ON PNEUMATIC SYSTEM REF AMM 36-00-00. FOUND NO FAULT/ ODOR AT THIS TIME. COULD NOT DUPLICATE FAULT. OK TO SERVICE.
